You are here
Home > Ask the Doctor > Problems with my erection

Problems with my erection

Please follow and like us:

  • 364
  • Share

erectionI am a 60-year-old retired civil servant. I recently noticed that my erection doesn’t last making it difficult for me to satisfy my wife. I will appreciate your kind assistance.

Shehu (by SMS)

Poor erection (Erectile dysfunction (ED) can occur for many reasons. It could sometimes occur as the side effect of a particular medication. However, for roughly 75 per cent of men, the cause is more complex. ED may result from vascular disease, neurological disease, diabetes, or prostate-related treatments or surgeries. Scientists have confirmed that some simple activities can help to restore s3xual performance in middle-aged especially, obese men. These activities include, walking, eating a diet rich in natural foods like fruit, vegetables with fewer red and processed meat and refined grains. It is also important to pay attention to foods that can increase your blood pressure, blood sugar and cholesterol. It is also important to check all these vital signs including your weight regularly with your doctor. If after a thorough check up, no underlying cause has been found for your poor erection, your doctor can place you on some medications that will help to stimulate your s3xual ability.

The post Problems with my erection appeared first on Tribune.

Facebook Comments

Please follow and like us:

  • 364
  • Share

Leave a Reply

Top